# SDR AWXA200200809

- Difficulty date: July 25, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 60,189 hours, 49,686 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 65841002
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-20 CHECK CHAFING WAS FOUND ON THE RT WHEEL WELL CEILING WEB CAUSED BY CONTACT WITH THE SPOILER RATION MIXER.  MAINTENANCE BLENDED OUT DAMAGE PER B737-200 SRM 51-10-6 AND PERFORMED A HFEC INSPECTION TO VERIFY NO CRACKS EXIST.  FABRICATED A FILLER AND TRIPLER, AND INSTALLED REPAIR PARTS IAW AWA ER 15-5702-02221-TB2.
